Journal of Statistical Modeling and Analytics (JOSMA) is a biannually peer-reviewed journal published by the Institute of Statistics Malaysia (ISMy).  It provides a platform that presents manuscripts devoted to all types of research in Statistical Modelling and Analytics fields. JOSMA is currently undergoing a substantial relaunch and we do look forward contributions from members as well as academicians world wide.  

 

Vol. 3 No. 2 (2021): JOURNAL OF STATISTICAL MODELING & ANALYTICS

Published: 2021-10-15

Modelling the Efficiency of TGARCH Model in Nigeria Inflation Rate

Michael Sunday Olayemi, Adenike Oluwafunmilola Olubiyi, Oluwamayowa Opeyimika Olajide, Omolola Felicia Ajayi

Comparison of Robust Estimators’ Performance for Detecting Outliers in Multivariate Data

Sharifah Sakinah Syed Abd Mutalib, Siti Zanariah Satari, Wan Nur Syahidah Wan Yusoff

The Maxwell – Exponential Distribution: Theory and Application to Lifetime Data

Usman Aliyu Abdullahi, Ahmad Abubakar Suleiman, Aliyu Ismail Ishaq, Abubakar Usman, Aminu Suleiman

Some Properties and Applications of Topp Leone Kumaraswamy Lomax Distribution

Sule Ibrahim, Sani Ibrahim Doguwa, Audu Isah, Haruna, M. Jibril

Monitoring Groundwater Quality using Probability Distribution in Gwale, Kano state, Nigeria

Auwalu Ibrahim, Ahmad Abubakar Suleiman, Usman Aliyu Abdullahi, Suleiman Abubakar Suleiman
View All Issues